hi i hav been thinking bad things in my head the last 2 months and they hav jus got worse i feel im not in control and i hav been so parnoid and dont wana do nothin..i was usually really outgoing and loved havin a laugh and going out but it has all changed rapildy the last 2 months. i was propnlodol 160mg and was using it 4 2 weeks there buti feel it was making me worse...i felt my personalty was changing and i felt very light headed and didnt wana do nothing. so the doctor has now given me citalpram i just wna knw does it wrk..i feel i hav anxiety and depression (ocd) abit as well...it jus doing me head in i just wana be me again and its all in my head but i seem i cnt control my thoughts..plz let me knw wat yas fink??thanks.
it works for me I have been on it for 7 years.I am bi polar with ocd thrown inI like to say my bi polar is in remission.lol give it a try for at least 4- 6 weeks.Let me know how you do on it.
Lexapro is a great drug for depression and anxiety. It is actually the only non-narcotic anxiety medication that I support. So I would give it a shot if I were you. Ultimately, I would really suggest that you go to see a counselor. There is something bothering you. Some of this anxiety and depression can be fixed by talking. I dont know if you have ever had a session with a psychologist, but I highly recommend it. I was very hesitant the first time I went, but let me tell you it was great. Being able to talk to somebody who is completely unbiased and only knows and hears what you tell them is incredibly liberating. Please consider it.
thnaks 4 ur comment i feel i hav anxiety/depression with ocd cuz i think way too much and its all bad things but things i wud never do and i feel im losing control its really not me at all lol. i also hav a thing that the tv has to b a cetain number and if i hav a message on me fone i alwys look at it twice we weird things like that. i do feel so helpless sometimes my life is getting bad now..my friends are parting frm me and my job situation is really messed up...i really feel like im going insane,,i really cnt belive im writing this its really not me im putting myself down,losing my confidence and getting really paranoid..jus afaird im going to snap r sumthing.but i wud never want to. what u think lol...jus a wrote a wee bit lol.
i have been on it for almost 2 weeks and it hasn't made me any worse , I can't say that i have completly recovered. I also have bad anxiety and all the symptoms u listed but it does seem to help. I haven't has a bad attack since i started taking it, the first week it makes u feel tired and slugish.. but it does get better, I am going to give it the 4-6 weeks it takes to see how it works, I was on paxil for 4 days and it made me worse then what i was. So i was scared to try anything else, for a month i stared at the prescription bottle and debated, the first night i took it i woke up feeling like **** but it seems to get better everyday, the first day i didn't crawl out of bed till 3 now i can get up at about 8:30 and not feel to bad..please give it a chance, i wish i would have sooner....
god bless u
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.